MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPEED COMPRESSION IMPLANT KIT 20X20X20MM; BONE STAPLE

OBERDORF SYNTHES PRODUKTIONS GMBH SPEED COMPRESSION IMPLANT KIT 20X20X20MM; BONE STAPLE
Model Number SE-2020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the item was opened within theater but the staple was dislodged from the handle.Another staple was used to complete the procedure.The item was disposed of as per hospital policy.No time added to the procedure.Patient details unavailable.Concomitant device reported: unknown handle (part # unknown, lot # unknown, quantity unknown).This report is for one (1) speed compression implant kit 20x20x20mm.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The item was opened within theatre but the staple was dislodged from the handle.The item was disposed of as per hospital policy.No time added to the procedure.Patient details unavailable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part number: se-2020, bme lot number: bse181020, manufacturing date or release to warehouse date: 13dec2018, place of manufacture: biomedical enterprises, san antonio, tx, lot expiration date: 13nov2023.Dhr review: no nonconformances were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED COMPRESSION IMPLANT KIT 20X20X20MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9452632
Report Number8030965-2019-71037
Device Sequence Number2158885
Product Code JDR
UDI-Device Identifier00810633020227
UDI-Public(01)00810633020227
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model NumberSE-2020
Device Catalogue NumberSE-2020
Device Lot NumberBSE181020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer12/17/2019
02/13/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/13/2020
02/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - HANDLES: TRAUMA